# SDR SWAA2022012760425

- Difficulty date: January 11, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 44,331 hours, 22,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727a-787
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION AFT CARGO BAY ON LH FLOOR TO SIDEWALL SUPPORT BS727A TO BS787 WL156 LBL23 ; / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 727D+8' REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS1225 S/N UNKNOWN; [02] VERIFIED CORRECTIVE ACTION 1; OUT OF LIMITS; [03] FABRICATED;LOCATED;DRILLED NEW FLOOR TO SIDEWALL SUPPORT AND SPLICE REPAIR PARTS;VERIFIED APPLICABILITY OF SRM REPAIR IAW SRM 53-00-53-2R-5 REP.5 AND DWG 146A7500;146A7502. MATERIAL USED BAC1496-377 7075T62 CLAD LOT#1473823-1.; [04] VERIFIED CORRECTIVE ACTION 3. OK TREAT AND PRIME REPLACEMENT SUPPORT AND SPLCE REPAIR PARTS.; [05] APPLIED CHEMICAL CONVERSION COATING; PRIMER ON REPAIR PARTS AND OK TO INSTALL REPAIR SPLICE IAW SRM 53-00-53-2R-5 REP.5;DWG 146A7500;146A7502.; [06] VERIFIED CORRECTIVE ACTION 5. OK TO INSTALL REPAIR; [07] INSTALLED REPAIR SPLICE ON NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 53-00-53-2R-5 REP.5; [08] VERIFIED CORRECTIVE ACTION 7.; [09] INSTALLED SPLICE AT BS 747+10' PER SRM 53-00-53-2R-5; [10] VERIFIED SPLICE LOCATION AT BS 747+10' LBL 23 WL 156.
